Alert archive / Nevada / Red Flag Warnings in 2008
Red Flag Warning 11, NWS Las Vegas, NV
NWS Las Vegas, NV issued this red flag warning at Apr 18, 2008, 4:07 AM MST for Mohave County, Arizona; 4 counties in Nevada; Inyo County, San Bernardino County, California. It took effect at Apr 19, 2008, 9:00 AM MST. It was in force for 14 hr. 6 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Apr 18, 2008, 4:07 AM MST (11:07 UTC)
- In effect from
- Apr 19, 2008, 9:00 AM MST
- Expired
- Apr 19, 2008, 11:00 PM MST
- In force
- 14 hr
- Issued by
- NWS Las Vegas, NV
Counties Mohave County, AZ, Inyo County, CA, San Bernardino County, CA, Clark County, NV, Esmeralda County, NV, Lincoln County, NV, Nye County, NV
The radar
The Las Vegas radar (KESX), 142 km from the middle of the area, began a volume at 11:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 19, 1:00 PM MST | NON-TSTM WND GST 57 | 3 Ssw Mercury, NV | MEASURED AT DESERT ROCK MESOWEST SITE A30. ELEVATION 3304 FEET. |
| Apr 19, 3:30 PM MST | NON-TSTM WND GST 45 | 23 N Mercury, NV | MEASURED AT MESOWEST REBOUND MEDA STATION. ELEVATION 3990 FEET. |
| Apr 19, 3:30 PM MST | NON-TSTM WND GST 45 | 5 E New Kingman-Butler, AZ | |
| Apr 19, 3:30 PM MST | NON-TSTM WND GST 46 | 12 Sw Elgin, NV | MEASURED AT THE KANE SPRINGS MESOWEST SITE. ELEVATION 4382 FEET. |
| Apr 19, 3:30 PM MST | NON-TSTM WND GST 48 | 39 N Daggett, CA | MEASURED AT NELSON-LAKE MESOWEST SITE. ELEVATION 3108 FEET. |
| Apr 19, 9:00 PM MST | NON-TSTM WND GST 88 | 5 Wsw Independence, CA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Mercury/Desert R, NV (KDRA), launched 00:00Z, 11.1 hours before the alert went out and 11 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4351 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- -53 m²/s²
- 0-3 km storm-relative helicity
- 20 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KVEF 181107 RFWVEF RED FLAG WARNING NATIONAL WEATHER SERVICE LAS VEGAS NV 407 AM PDT FRI APR 18 2008 AZZ101-102-CAZ227>229-NVZ460>466-191400- /O.UPG.KVEF.FW.A.0007.080419T1800Z-080420T0400Z/ /O.NEW.KVEF.FW.W.0011.080419T1600Z-080420T0600Z/ LAKE MEAD NRA/COLORADO RIVER-AZ SIDE- NORTHWEST DESERTS/NORTHWEST PLATEAU-DEATH VALLEY NATIONAL PARK- MOJAVE DESERT-LOWER COLORADO RIVER VALLEY- ESMERALDA AND NYE COUNTY DESERTS/CNC DISPATCH- LINCOLN COUNTY/ELY DISPATCH-NYE COUNTY DESERTS/LAS VEGAS DISPATCH- SHEEP RANGE-SPRING MOUNTAINS- CLARK AND SW LINCOLN COUNTY DESERTS/LAS VEGAS DISPATCH- LAKE MEAD NRA/COLORADO RIVER-NV SIDE- 407 AM PDT FRI APR 18 2008 /407 AM MST FRI APR 18 2008/ ...RED FLAG WARNING IN EFFECT FROM 9 AM PDT /9 AM MST/ TO 11 PM PDT /11 PM MST/ SATURDAY FOR SOUTHERN NEVADA...MOHAVE COUNTY IN ARIZONA AND MUCH OF SOUTHEAST CALIFORNIA... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 9 AM PDT /9 AM MST/ TO 11 PM PDT /11 PM MST/ SATURDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A STRONG LOW PRESSURE SYSTEM WILL DROP INTO THE PACIFIC NORTHWEST SATURDAY WITH INCREASING WINDS ACROSS THE MOJAVE DESERT AND SOUTHERN GREAT BASIN. SOUTH TO SOUTHWEST WINDS ACROSS THE REGION WILL BECOME SUSTAINED AROUND 20 MPH WITH GUSTS BETWEEN 35 AND 45 MPH BY MID OR LATE MORNING SATURDAY. THE AIR MASS WILL REMAIN QUITE DRY WITH RELATIVE HUMIDITY LESS THAN 10 PERCENT IN MANY AREAS. CONDITIONS WILL IMPROVE SOMEWHAT OVERNIGHT AS TEMPERATURES FALL AND WIND DIMINISHES SOMEWHAT. AREAS OF GUSTY WINDS AND LOW RELATIVE HUMIDITY MAY BE SEEN SUNDAY ALTHOUGH TEMPERATURES WILL BE MUCH COOLER. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. $$
4 follow-up statements
000 WWUS85 KVEF 190527 RFWVEF RED FLAG WARNING NATIONAL WEATHER SERVICE LAS VEGAS NV 1027 PM PDT FRI APR 18 2008 AZZ101-102-CAZ227>229-NVZ460>466-191330- /O.CON.KVEF.FW.W.0011.080419T1600Z-080420T0600Z/ LAKE MEAD NRA/COLORADO RIVER-AZ SIDE- NORTHWEST DESERTS/NORTHWEST PLATEAU-DEATH VALLEY NATIONAL PARK- MOJAVE DESERT-LOWER COLORADO RIVER VALLEY- ESMERALDA AND NYE COUNTY DESERTS/CNC DISPATCH- LINCOLN COUNTY/ELY DISPATCH-NYE COUNTY DESERTS/LAS VEGAS DISPATCH- SHEEP RANGE-SPRING MOUNTAINS- CLARK AND SW LINCOLN COUNTY DESERTS/LAS VEGAS DISPATCH- LAKE MEAD NRA/COLORADO RIVER-NV SIDE- 1027 PM PDT FRI APR 18 2008 /1027 PM MST FRI APR 18 2008/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM PDT /9 AM MST/ TO 11 PM PDT /11 PM MST/ SATURDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM PDT /9 AM MST/ TO 11 PM PDT /11 PM MST/ SATURDAY. A STRONG LOW PRESSURE SYSTEM WILL DROP INTO THE PACIFIC NORTHWEST SATURDAY WITH INCREASING WINDS ACROSS THE MOJAVE DESERT AND SOUTHERN GREAT BASIN. SOUTH TO SOUTHWEST WINDS ACROSS THE REGION WILL BECOME SUSTAINED AROUND 20 MPH WITH GUSTS BETWEEN 35 AND 45 MPH BY MID OR LATE MORNING SATURDAY. THE AIR MASS WILL REMAIN QUITE DRY WITH RELATIVE HUMIDITY LESS THAN 10 PERCENT IN MANY AREAS. CONDITIONS WILL IMPROVE SOMEWHAT OVERNIGHT AS TEMPERATURES FALL AND WIND DIMINISHES SOMEWHAT. AREAS OF GUSTY WINDS AND LOW RELATIVE HUMIDITY MAY BE SEEN SUNDAY ALTHOUGH TEMPERATURES WILL BE MUCH COOLER. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. $$
000 WWUS85 KVEF 191228 RFWVEF RED FLAG WARNING NATIONAL WEATHER SERVICE LAS VEGAS NV 528 AM PDT SAT APR 19 2008 AZZ101-102-CAZ227>229-NVZ460>466-192300- /O.CON.KVEF.FW.W.0011.080419T1600Z-080420T0600Z/ LAKE MEAD NRA/COLORADO RIVER-AZ SIDE- NORTHWEST DESERTS/NORTHWEST PLATEAU-DEATH VALLEY NATIONAL PARK- MOJAVE DESERT-LOWER COLORADO RIVER VALLEY- ESMERALDA AND NYE COUNTY DESERTS/CNC DISPATCH- LINCOLN COUNTY/ELY DISPATCH-NYE COUNTY DESERTS/LAS VEGAS DISPATCH- SHEEP RANGE-SPRING MOUNTAINS- CLARK AND SW LINCOLN COUNTY DESERTS/LAS VEGAS DISPATCH- LAKE MEAD NRA/COLORADO RIVER-NV SIDE- 528 AM PDT SAT APR 19 2008 /528 AM MST SAT APR 19 2008/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM PDT /9 AM MST/ THIS MORNING TO 11 PM PDT /11 PM MST/ THIS EVENING FOR SOUTHERN NEVADA AND MUCH OF SOUTHEAST CALIFORNIA AND NORTHWEST ARIZONA FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY... A RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM PDT /9 AM MST/ THIS MORNING TO 11 PM PDT /11 PM MST/ THIS EVENING. A STRONG LOW PRESSURE SYSTEM WILL SETTLE INTO THE PACIFIC NORTHWEST TODAY WITH INCREASING WINDS ACROSS THE MOJAVE DESERT AND SOUTHERN GREAT BASIN. SOUTH TO SOUTHWEST WINDS ACROSS THE REGION WILL BECOME SUSTAINED AT 20 TO 25 MPH WITH GUSTS BETWEEN 35 AND 45 MPH BY MID OR LATE MORNING SATURDAY. THE AIR MASS WILL REMAIN QUITE DRY WITH RELATIVE HUMIDITY BELOW 10 PERCENT IN MANY AREAS. CONDITIONS WILL IMPROVE SOMEWHAT OVERNIGHT AS TEMPERATURES FALL AND WIND DIMINISHES A BIT. AREAS OF GUSTY WINDS AND LOW RELATIVE HUMIDITY MAY BE SEEN SUNDAY ALTHOUGH TEMPERATURES WILL BE MUCH COOLER. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. $$
000 WWUS85 KVEF 192214 RFWVEF RED FLAG WARNING NATIONAL WEATHER SERVICE LAS VEGAS NV 314 PM PDT SAT APR 19 2008 AZZ102-CAZ228-200600- /O.NEW.KVEF.FW.A.0008.080420T1800Z-080421T0400Z/ /O.CON.KVEF.FW.W.0011.000000T0000Z-080420T0600Z/ NORTHWEST DESERTS/NORTHWEST PLATEAU-MOJAVE DESERT- 314 PM PDT SAT APR 19 2008 /314 PM MST SAT APR 19 2008/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT /11 PM MST/ THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A FIRE WEATHER WATCH FOR MUCH OF MOHAVE COUNTY ARIZONA AND SAN BERNARDINO COUNTY CALIFORNIA...WHICH IS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT FOR THIS AREA UNTIL 11 PM PDT /11 PM MST/ THIS EVENING. SOUTH TO SOUTHWEST WINDS OF 20 TO 25 MPH WITH GUSTS BETWEEN 35 AND 45 MPH WILL PERSIST THROUGH THIS EVENING. THE AIR MASS WILL REMAIN VERY DRY...WITH RELATIVE HUMIDITY BELOW 10 PERCENT IN MOST AREAS. CONDITIONS WILL IMPROVE SOMEWHAT OVERNIGHT AS TEMPERATURES FALL AND WINDS DIMINISH A BIT. AREAS OF GUSTY WINDS AND LOW RELATIVE HUMIDITY MAY BE SEEN AGAIN SUNDAY...ALTHOUGH CONDITIONS MAY BE LESS WIDESPREAD. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ AZZ101-CAZ227-229-NVZ460>466-200600- /O.CON.KVEF.FW.W.0011.000000T0000Z-080420T0600Z/ LAKE MEAD NRA/COLORADO RIVER-AZ SIDE-DEATH VALLEY NATIONAL PARK- LOWER COLORADO RIVER VALLEY- ESMERALDA AND NYE COUNTY DESERTS/CNC DISPATCH- LINCOLN COUNTY/ELY DISPATCH-NYE COUNTY DESERTS/LAS VEGAS DISPATCH- SHEEP RANGE-SPRING MOUNTAINS- CLARK AND SW LINCOLN COUNTY DESERTS/LAS VEGAS DISPATCH- LAKE MEAD NRA/COLORADO RIVER-NV SIDE- 314 PM PDT SAT APR 19 2008 /314 PM MST SAT APR 19 2008/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT /11 PM MST/ THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... A RED FLAG WARNING REMAINS IN EFFECT FOR SOUTHERN NEVADA...DEATH VALLEY...AND THE LAKE MEAD NATIONAL RECREATION AREA UNTIL 11 PM PDT /11 PM MST/ THIS EVENING. SOUTH TO SOUTHWEST WINDS OF 20 TO 25 MPH WITH GUSTS BETWEEN 35 AND 45 MPH WILL PERSIST THROUGH THIS EVENING. THE AIR MASS WILL REMAIN VERY DRY...WITH RELATIVE HUMIDITY BELOW 10 PERCENT IN MOST AREAS. CONDITIONS WILL IMPROVE SOMEWHAT OVERNIGHT AS TEMPERATURES FALL AND WINDS DIMINISH A BIT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. $$ MORGAN
000 WWUS85 KVEF 200601 RFWVEF RED FLAG WARNING NATIONAL WEATHER SERVICE LAS VEGAS NV 1101 PM PDT SAT APR 19 2008 AZZ102-CAZ228-201400- /O.EXP.KVEF.FW.W.0011.000000T0000Z-080420T0600Z/ /O.CON.KVEF.FW.A.0008.080420T1800Z-080421T0400Z/ NORTHWEST DESERTS/NORTHWEST PLATEAU-MOJAVE DESERT- 1101 PM PDT SAT APR 19 2008 /1101 PM MST SAT APR 19 2008/ ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING DUE TO STRONG SOUTHWEST WINDS AND LOW RELATIVE HUMIDITY... ...RED FLAG WARNING WILL EXPIRE AT 11 PM PDT /11 PM MST/ THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 11 PM PDT /11 PM MST/ THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR NORTHWEST ARIZONA AND THE SAN BERNARDINO COUNTY DESERTS OF CALIFORNIA. RELATIVE HUMIDITY VALUES HAD GENERALLY INCREASED TO BETWEEN 20 AND 30 PERCENT ACROSS THE SAN BERNARDINO COUNTY DESERTS IN CALIFORNIA AND MOHAVE COUNTY ARIZONA. ALTHOUGH WINDS HAD DIMINISHED ACROSS NORTHWEST ARIZONA...WEST WINDS WILL CONTINUE TO GUST OVER 35 MPH ACROSS SAN BERNARDINO COUNTY MUCH OF THE NIGHT AND THROUGH SUNDAY EVENING. VERY DRY AIR OVER THESE SAME AREAS SUNDAY WILL AGAIN COMBINE WITH GUSTY WEST TO SOUTHWEST WINDS LATE SUNDAY MORNING THROUGH SUNDAY EVENING...ALTHOUGH CONDITIONS MAY BE LESS WIDESPREAD. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ AZZ101-CAZ227-229-NVZ460>466-200715- /O.EXP.KVEF.FW.W.0011.000000T0000Z-080420T0600Z/ LAKE MEAD NRA/COLORADO RIVER-AZ SIDE-DEATH VALLEY NATIONAL PARK- LOWER COLORADO RIVER VALLEY- ESMERALDA AND NYE COUNTY DESERTS/CNC DISPATCH- LINCOLN COUNTY/ELY DISPATCH-NYE COUNTY DESERTS/LAS VEGAS DISPATCH- SHEEP RANGE-SPRING MOUNTAINS- CLARK AND SW LINCOLN COUNTY DESERTS/LAS VEGAS DISPATCH- LAKE MEAD NRA/COLORADO RIVER-NV SIDE- 1101 PM PDT SAT APR 19 2008 /1101 PM MST SAT APR 19 2008/ ...RED FLAG WARNING WILL EXPIRE AT 11 PM PDT /11 PM MST/ THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 11 PM PDT /11 PM MST/ THIS EVENING FOR ALL OF SOUTHERN NEVADA AND DEATH VALLEY NATIONAL PARK IN CALIFORNIA. WIND GUSTS HAD GENERALLY DECREASED TO LESS THAN 30 MPH AND WINDS WILL CONTINUE TO DIMINISH TO BETWEEN 10 AND 15 MPH OVERNIGHT. $$ JGA
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this red flag warning went out at Apr 18, 3:40 AM MST, 27 minutes earlier.
Area forecast discussion, Apr 18, 3:40 AM MST, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
340 AM PDT FRI APR 18 2008
.SYNOPSIS...TEMPERATURES WILL WARM TO ABOVE NORMAL LEVELS TODAY
UNDER SUNNY SKIES AND SOUTHERLY WINDS. A STRONG LOW PRESSURE SYSTEM
WILL SETTLE OVER THE PACIFIC NORTHWEST THIS WEEKEND PRODUCING WINDY
CONDITIONS WITH TEMPERATURES COOLING BEHIND A COLD FRONT SUNDAY.
&&
.SHORT TERM...STRONG UPPER LOW WILL GRADUALLY SAG SOUTH INTO THE
PACIFIC NORTHWEST TODAY THROUGH THE WEEKEND. THE AIR MASS WILL
REMAIN DRY THROUGH THE PERIOD WITH MOSTLY CLEAR SKIES. SOUTHERLY
WINDS WILL START TO PICK UP A BIT TODAY BUT STRONG SOUTHWEST WINDS
WILL LIKELY DEVELOP SATURDAY. LOOKS LIKE SOME AREAS MAY END UP
NEEDING A WIND ADVISORY BUT WILL LEAVE THAT FOR LATER SHIFTS TO FINE
TUNE. STRONG SOUTHWEST WINDS WILL CONTINUE SATURDAY NIGHT INTO
SUNDAY AS THE UPPER LOW MOVES ONLY SLIGHTLY FARTHER SOUTH. MEANWHILE
A COLD FRONT WILL PROGRESS SOUTHWARD ACROSS PORTIONS OF THE FORECAST
AREA WITH BRISK NORTHWEST WINDS DEVELOPING BEHIND IT ON SUNDAY. HIGH
WIND WATCH REMAINS POSTED FOR THE SIERRA AND OWENS VALLEY FOR
SATURDAY AFTERNOON THROUGH SUNDAY MORNING. LATEST CROSS SECTION OF
WINDS AND POTENTIAL TEMPERATURE ACROSS THE AREA INDICATES A DECENT
POTENTIAL FOR BREAKING WAVES AND A DOWNSLOPE WIND EVENT SO THE WATCH
LOOKS GOOD FOR NOW. TEMPERATURES WILL WARM UP NICELY TODAY UNDER
SUNNY SKIES AND SOUTHERLY WINDS. SOME COOLING WILL TAKE PLACE ACROSS
THE NORTHERN PORTION OF THE FORECAST AREA SATURDAY AS THE UPPER LOW
MOVES SOUTH. MORE SIGNIFICANT AND WIDESPREAD COOLING IS EXPECTED
SUNDAY AS A COLD FRONT MOVES INTO THE AREA.
.LONG TERM...MODELS REMAIN A GOOD AGREEMENT EARLY IN THE EXTENDED AS
THE LARGE UPPER LOW OVER THE PACNW BEGINS TO FINALLY SHIFT NORTHEAST
LEAVING A MORE ZONAL FLOW OVER THE AREA. MODELS ARE SHOWING ONE MORE
WEAK IMPULSE TO ROTATE THROUGH THE AREA WEDNESDAY ON THE HEELS OF
THE PREVIOUS SYSTEM. THIS IS NOT EXPECTED TO BRING ANYTHING MORE
THAN A SLIGHT INCREASE IN WINDS AND KEEP THE TEMPERATURES SLIGHTLY
BELOW NORMAL. BY THURSDAY...WEAK HIGH PRESSURE IS FORECAST TO MOVE
OVER THE REGION ALLOWING FOR A GRADUAL WARMING TREND ALONG WITH
LIGHTER WINDS.
&&
.AVIATION...FOR MCCARRAN...LIGHT AND VARIABLE WINDS THROUGH 16Z.
WINDS ARE EXPECTED TO SHIFT TO THE NORTHEAST AROUND 6-8 KNOTS FROM
16-20Z. AFTER 20Z WINDS WILL GRADUALLY SHIFT TO THE SOUTH SOUTHWEST
AROUND 10-15 KNOTS AND CONTINUE THROUGH FRIDAY NIGHT. STRONGER
SOUTHWEST WINDS WILL OCCUR AFTER 18Z SATURDAY WITH WINDS 15-25 KNOTS
AND OCCASIONAL GUSTS NEAR 35 KNOTS. SKIES WILL REMAIN MOSTLY CLEAR.
FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...LIGHT WINDS EXPECTED THROUGH 18Z THEN SHIFT TO THE
SOUTHWEST AROUND 10-18 KNOTS. THESE WINDS WILL CONTINUE THROUGH
FRIDAY NIGHT...BUT INCREASE INTO THE 15-25 KNOT RANGE SATURDAY. SOME
LOCATIONS WILL SEE STRONGER WINDS WITH GUSTS NEAR 40 KNOTS. SKIES
WILL REMAIN MOSTLY CLEAR.
&&
.FIRE WEATHER...UPGRADED FIRE WEATHER WATCH FOR SATURDAY TO A RED
FLAG WARNING. LOOKS LIKE A PRETTY SAFE BET THAT WIDESPREAD GUSTS AT
OR GREATER THAN 35 MPH WILL MATERIALIZE WHILE THE AIR MASS REMAINS
QUITE DRY.
&&
.VEF WATCHES/WARNINGS/ADVISORIES...
NV...RED FLAG WARNING FROM 9 AM TO 11 PM PDT SATURDAY FOR NVZ460>466.
AZ...RED FLAG WARNING FROM 9 AM TO 11 PM MST SATURDAY FOR AZZ101-102.
CA...RED FLAG WARNING FROM 9 AM TO 11 PM PDT SATURDAY FOR CAZ227>229.
HIGH WIND WATCH FROM SATURDAY AFTERNOON THROUGH SUNDAY MORNING
FOR CAZ519-520.
&&
HARRISON/GORELOW
HTTP://WEATHER.GOV/LASVEGASHazardous weather outlook, Apr 17, 4:22 AM MST, 23 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAS VEGAS NV 422 AM PDT THU APR 17 2008 AZZ001>003-036-CAZ519>527-NVZ014>022-180000- NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS- LAKE MEAD NATIONAL RECREATION AREA-EASTERN SIERRA SLOPES- OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY- DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT- EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN- SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY- NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY- SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY- SOUTHERN CLARK COUNTY- 422 AM PDT THU APR 17 2008 /422 AM MST THU APR 17 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST ARIZONA...CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A STORM WILL MOVE INTO THE PACIFIC NORTHWEST ON FRIDAY AND THEN DROP INTO NORTHERN NEVADA BY SATURDAY. THIS WILL RESULT IN WINDY CONDITIONS SATURDAY AFTERNOON WITH GUSTS TO NEAR 40 MPH POSSIBLE ACROSS MUCH OF THE AREA. A FIRE WEATHER WATCH HAS BEEN ISSUED FOR SATURDAY AFTERNOON. LOCALLY BREEZY TO WINDY CONDITIONS ARE THEN EXPECTED INTO THE MIDDLE OF NEXT WEEK AS THE STORM WILL REMAIN OVER THE PACIFIC NORTHWEST THROUGH THE FIRST PART OF THE NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 18, 2:54 PM MST | Wind Advisory | VEF | Mohave | 56 hr |
Nearby
Red Flag Warnings in Nevada, 2008Red Flag Warnings in California, 2008Red Flag Warnings in Arizona, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.